# SDR USAA070260

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- Aircraft time: 57,140 hours, 57,140 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL .125 INCH CRACKS, NR 2 SLAT LOWER TRAILING EDGE SKIN BETWEEN HET TUBE & INBOARD AUX TRACK HAS CRACK.  CUT OUT DAMAGE & INSTALLED DOUBLER PER SRM 57-43-01, DEFECT SIZE:  .125 INCH.
